# SDR GLBA97056

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Req'D Service
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - RIGHT BRAKE MUST BE PUMPED UP AND WON'T HOLD PRESSURE.  MAINTENANCE BLED BRAKES.  (M)
